# SDR ASOA2013071608664

- Difficulty date: June 13, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 26,168 hours, 22,879 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 473.15 AT LBL 45.0, WING TO FUSE FITTING CORRODED AT FLOOR LEVEL.  REPAIRED IAW SRM 53-00-00, TR 53-27 AND IAW SRM 51-12-00.
